# SDR UIEA2019042904067

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,457 hours, 12,127 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R PIMU EICAS MESSAGE( REMOVED, CLEANED, AND REINSTALLED NR 2 ENGINE T-12 SENSOR IAW AMM 73-21-06.  )
